# SDR 96ZZZX3571

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91389
- Make and model: Cessna 182P
- Aircraft serial: 18261995
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fwd Rt Door Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINDSHIELD REPLACEMENT, FOUND AILERON CONTROL CABLE, WHICH TRAVELS UP THE FORWARD RIGHT DOOR POST, WAS CHAFING ON THE ADJACENT FUEL LINE.  ORIGINAL WALL THICKNESS IS .030 INCH AND THE DEPTH OF THE CHAFE WAS .020 INCH.
